# SDR ASMF2018051500004

- Difficulty date: March 25, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 42,754 hours, 21,583 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 751790010012
- Part serial: 03076021
- Condition: Failed
- Location: Tcas
- Part time: 42,754 hours, 21,583 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED TCAS FAIL FLAG 344 370 00. MAINTENANCE PERFORMED A REVISION IAW AMM 34-45-01.  CONFIRMED FAILURE, THE TCAS COMPUTER WAS REPLACED IAW AMM 34-45-01, ALL TESTED GOOD.
